# SDR UPS00832137

- Difficulty date: March 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123, FWD CARGO BAY FS 520 LONGERON 35 RT STRAP IS CORRODED.     REMOVED LONGERON 35 RT STRAP IAW DC8 SRM 51-1-21.  FABED STRAP IAW DAC DWG 3758450.  ALODINED & PRIMED STRAP IAW DC8 SRM 51-1-8.  INSTALLED STRAP IAW DC8 SRM 51-1-21.
